# SDR 05FDEA03083

- Difficulty date: September 24, 2005
- Submitted: September 28, 2005
- Operation: Air carrier
- Aircraft: N483FE
- Make and model: Boeing 727-200
- Aircraft serial: 21465
- Aircraft time: 40,249 hours, 26,998 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Cracked
- Location: Bs 229
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

N01609  WHILE WORKING FOUND INNER AND OUTER STRAPS CRACKED AT B.S 229 STR 26L.  REPAIRED INNER & OUTER STRAPS AT BS 229 STR 26L IAW FED EX EA 7-5330-91366 FOUND TO   BE A MAJOR REPAIR.
